The second boundary value problem in a half-strip for a b-parabolic equation with the gerasimov–caputo time derivative
F. G. Khushtova
Institute of Applied Mathematics and Automation of Kabardin-Balkar Scientific Centre of RAS
In the present paper, we investigate the second boundary value problem in a half-strip for a parabolic equation with the Bessel operator acting with respect to the spatial variable and the Gerasimov–Caputo partial time derivative. Theorems of existence and uniqueness of the solution of the problem under consideration are proved.The solution representation is found in terms of an integral transform with the Wright function in the kernel. The uniqueness of the solution is proved in the class of functions of rapid growth. The considered equation for particular values of the parameters coincides with the classical diffusion equation.
fractional derivative, Bessel operator, Wright function, Bessel function.
PDF file (284 kB)
MSC: Primary 35C05; Secondary 35K20, 35R11
F. G. Khushtova, “The second boundary value problem in a half-strip for a b-parabolic equation with the gerasimov–caputo time derivative”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 33:4 (2020), 37–50
Citation in format AMSBIB
\paper The second boundary value problem in a half-strip for a b-parabolic equation with the gerasimov--caputo time derivative
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|